Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 58, NWS Columbia, SC

June 11, 2014Lexington County, Newberry County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 11, 2014, 4:24 PM EDT for Lexington County, Newberry County, South Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 4:24 PM EDT (20:24 UTC)
Expired
Jun 11, 2014, 4:59 PM EDT
In force
35 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Newberry County, SC

The radar

The Columbia radar (KCAE), 30 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:28 PM EDTTSTM WND DMG6 Sse Gilbert, SCUTILITY COMPANY REPORTED MULTIPLE TREES DOWN ON POWERLINES BETWEEN BATESBURG-LEESVILLE AND PELION. TSTM WND DMG DURATION 2 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WUUS52 KCAE 112024
SVRCAE
SCC063-071-112115-
/O.NEW.KCAE.SV.W.0058.140611T2024Z-140611T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
424 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHEASTERN NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 515 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF
  BATESBURG...AND MOVING NORTH AT 20 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE LEESVILLE AND
  BATESBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV OR EMAIL AT
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.

&&

LAT...LON 3391 8156 3407 8147 3408 8148 3407 8151
      3409 8155 3416 8154 3411 8128 3410 8128
      3410 8125 3372 8133 3372 8138 3375 8143
      3379 8145 3381 8150 3387 8157
TIME...MOT...LOC 2024Z 192DEG 16KT 3382 8147

$$

WRS
1 follow-up statement
051 
WWUS52 KCAE 112059
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
459 PM EDT WED JUN 11 2014

SCC063-071-112109-
/O.CAN.KCAE.SV.W.0058.000000T0000Z-140611T2115Z/
LEXINGTON SC-NEWBERRY SC-
459 PM EDT WED JUN 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NEWBERRY AND LEXINGTON
COUNTIES IS CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV OR EMAIL US
AT CAEWX@NOAA.GOV

TO RELAY SEVERE WEATHER REPORTS.

LAT...LON 3391 8156 3407 8147 3408 8148 3407 8151
      3409 8155 3416 8154 3411 8128 3410 8128
      3410 8125 3372 8133 3372 8138 3375 8143
      3379 8145 3381 8150 3387 8157
TIME...MOT...LOC 2059Z 192DEG 16KT 3397 8143

$$

WRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:05 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 11, 2:05 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
205 PM EDT WED JUN 11 2014

.SYNOPSIS...
EXPECT INCREASED RAIN CHANCES AS AN UPPER TROUGH APPROACHES THE
REGION FROM THE WEST...AND ATMOSPHERIC MOISTURE INCREASES. WEAK
UPPER TROUGHINESS AND SUFFICIENT ATMOSPHERIC MOISTURE WILL PROVIDE
CONTINUED CHANCES OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
THROUGH EARLY NEXT WEEK...WITH NEAR NORMAL TEMPERATURES.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOISTURE HAS BEEN INCREASING THROUGH THE MORNING AND SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN PART OF THE CWA AS
OF 17Z. EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON INTO
THE EARLY EVENING WITH SHOWER AND THUNDERSTORM ACTIVITY
OVERSPREADING MOST OF THE CWA. CURRENTLY HAVE POPS IN THE 50 TO
60 PERCENT RANGE. MAY HAVE TO INCREASE THESE TO ACCOUNT FOR LINEAR
CONVECTION MOVING EAST ACROSS THE AREA.

SEVERE PARAMETERS HAVE BECOME MORE FAVORABLE FOR SEVERE WEATHER
THAN WAS ORIGINALLY FORECAST BY THE MODELS WITH SB LI/S IN THE -6
TO -7 RANGE AND THE CRAVEN/BROOKS SIG SEVERE PARAMETER IN THE
20000 TO 30000 RANGE JUST AHEAD OF THE DEVELOPING LINE. MAIN
THREAT WILL BE WINDS. ALSO WITH PW VALUES GREATER THAN 1.8 IN AND
SOME TRAINING OCCURRING...LOCALIZED FLOODING IS POSSIBLE. HI-RES
MODELS HAVE CONVECTION DISSIPATING AFTER 00Z WITH ONLY SCT TO
WIDELY SCATTERED SHOWERS OR THUNDERSTORMS THROUGH THE REMAINDER OF
THE NIGHT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
THE MAIN UPPER LOW CONTINUES TO WEAKEN AND MOVE EASTWARD TOWARDS
THE REGION THURSDAY INTO FRIDAY. THE MAIN TROUGH MOVES EAST
FRIDAY...BUT WILL QUICKLY BE REPLACE WITH A SECOND TROUGH DROPPING
INTO THE REGION. THIS WILL CONTINUE TO KEEP UNSETTLED CONDITIONS
IN THE FORECAST. THERE SHOULD STILL BE ENOUGH LOW-LEVEL MOISTURE
AND INSTABILITY IN THE AFTERNOON HOURS TO PRODUCE AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS. ACTIVITY SHOULD
DIMINISH LATE IN THE EVENING HOURS. AFTERNOON HIGHS THURSDAY
ADVERTISED TO BE A FEW DEGREES COOLER UNDER THE UPPER LOW...MAINLY
DUE TO THE INCREASE IN CLOUD COVER ASSOCIATED WITH THE LOW. TEMPS
THURSDAY IN THE MIDDLE TO UPPER 80S. FOR FRIDAY READINGS SHOULD
ONCE AGAIN BE ABLE TO CLIMB TO AROUND 90. OVERNIGHT LOWS FALLING
INTO THE MIDDLE TO UPPER 60S BOTH NIGHTS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LONGER RANGE MODELS NOW SHOWING THE REGION SANDWICHED BETWEEN
UPPER RIDGING OFF THE SOUTHEASTERN COAST AND WEAK RIDGING ACROSS
THE SOUTHERN MISSISSIPPI VALLEY. THIS KEEPS A WEAK UPPER TROUGH
OVER THE AREA INTO THE FIRST PART OF NEXT WEEK. BY MID-
WEEK...DEEPER TROUGH TAKES HOLD IN THE WESTERN STATES...HELPING TO
BUILD A WEAK RIDGE ACROSS THE EAST. STILL MUCH UNCERTAINTY WITH
POPS THROUGH THE PERIOD. WOULD EXPECT TYPICALLY SUMMER PATTERN OF
DIURNAL CONVECTION. NEAR CLIMO TEMPS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE CWA THIS AFTERNOON.
HAVE TEMPO MVFR IN TAFS AT AGS AND DNL BETWEEN 18Z AND 22Z AND
BETWEEN 20Z AND 00Z AT OGB...CAE...AND DNL. IT IS POSSIBLE THAT
VIS WILL VERY BRIEFLY GO TO IFR IN RAIN CORES THAT MOVE OVER THE
TERMINAL BUT DID NOT GO THIS LOW IN THE TAF. CONVECTION WILL
DISSIPATE AFTER 00Z WITH ONLY WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED DURING THE REMAINDER OF THE OVERNIGHT
HOURS. HOWEVER...WITH INCREASED SURFACE MOISTURE DUE TO THE
RAINFALL...FOG MAY BECOME AN ISSUE FROM AROUND 09Z THROUGH 13Z.
WILL HAVE TO MONITOR WHERE THE RAIN FALLS AND HOW SKY CONDITIONS
EVOLVE OVERNIGHT. THE 00Z AND 06Z TAF ISSUANCE SHOULD HAVE A
BETTER HANDLE ON THIS POSSIBILITY.

WIND WILL GENERALLY BE FROM THE SOUTH TO SOUTHWEST AT 10KTS OR
LESS THROUGH THE PERIOD EXCEPT FOR HIGHER WIND SPEEDS AND GUSTS IN
THUNDERSTORMS.

EXTENDED AVIATION OUTLOOK...SCATTERED THUNDERSTORMS EACH DAY MAY
CAUSE BRIEF MVFR CIGS/VSBYS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jun 11, 4:20 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
420 AM EDT WED JUN 11 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-120830-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
420 AM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS LIKELY THIS AFTERNOON THROUGH EARLY TONIGHT. A FEW
OF THE STORMS COULD REACH SEVERE LIMITS AND PRODUCE STRONG
DAMAGING WIND GUSTS. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN AND FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 11, 2:06 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
206 PM EDT WED JUN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             3 WNW MURPHYS ESTATES   33.61N 81.99W
06/11/2014  M0.75 INCH       EDGEFIELD          SC   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZE HAIL ON
            THE EDGEFIELD SIDE OF NORTH AUGUSTA.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Jun 11, 2:27 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
227 PM EDT WED JUN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             KEYSVILLE               33.23N 82.23W
06/11/2014  M0.75 INCH       BURKE              GA   EMERGENCY MANAGER

            BURKE COUNTY EM REPORTED DIME SIZE HAIL IN
            KEYSVILLE LASTING 5 MINUTES.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Special weather statement, Jun 11, 3:05 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
305 PM EDT WED JUN 11 2014

SCZ020-025>027-111930-
EDGEFIELD-LEXINGTON-NEWBERRY-SALUDA-
305 PM EDT WED JUN 11 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EDGEFIELD...
LEXINGTON...NEWBERRY AND SALUDA COUNTIES THROUGH 330 PM EDT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WARD...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...LEESVILLE AND RIDGE SPRING...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&

LAT...LON 3422 8162 3405 8135 3386 8155 3387 8157
      3375 8173 3375 8174 3384 8182
TIME...MOT...LOC 1905Z 211DEG 31KT 3393 8167

WRS
Special weather statement, Jun 11, 3:28 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
328 PM EDT WED JUN 11 2014

SCZ020-026-027-112015-
LEXINGTON-NEWBERRY-SALUDA-
328 PM EDT WED JUN 11 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...NEWBERRY
AND SALUDA COUNTIES THROUGH 415 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RIDGE SPRING...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...LEESVILLE AND RIDGE SPRING...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&

LAT...LON 3423 8160 3410 8130 3383 8153 3384 8154
      3385 8154 3387 8157 3381 8165 3381 8166
      3395 8173
TIME...MOT...LOC 1927Z 211DEG 18KT 3392 8164

WRS
Special weather statement, Jun 11, 4:03 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
403 PM EDT WED JUN 11 2014

GAZ077-SCZ026-027-030-035-112045-
AIKEN-BARNWELL-BURKE-LEXINGTON-SALUDA-
403 PM EDT WED JUN 11 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE...LEXINGTON...
SALUDA...AIKEN AND BARNWELL COUNTIES THROUGH 445 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST
OF MONETTA TO 7 MILES EAST OF NEW ELLENTON TO SARDIS...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BARNWELL...BATESBURG...BLACKVILLE...LEESVILLE...NEW ELLENTON...RIDGE
SPRING...WILLISTON...SARDIS AND SAVANNAH RIVER SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&

LAT...LON 3295 8184 3291 8205 3333 8172 3375 8174
      3381 8165 3384 8175 3388 8175 3399 8137
      3357 8127 3349 8137 3348 8130 3345 8126
      3315 8122 3310 8131 3315 8155 3309 8160
      3304 8154 3291 8176
TIME...MOT...LOC 2002Z 242DEG 25KT 3380 8149 3342 8151
          3299 8176

WRS
Special weather statement, Jun 11, 4:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
419 PM EDT WED JUN 11 2014

SCZ021-028-112045-
FAIRFIELD-RICHLAND-
419 PM EDT WED JUN 11 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD AND
RICHLAND COUNTIES THROUGH 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF WINNSBORO TO 13 MILES WEST OF BLYTHEWOOD...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WINNSBORO...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&

LAT...LON 3455 8090 3450 8089 3448 8090 3447 8088
      3425 8083 3423 8085 3415 8129 3424 8132
      3424 8131 3425 8133 3454 8143 3457 8142
TIME...MOT...LOC 2019Z 253DEG 25KT 3458 8126 3417 8113

WRS

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:29 PM EDTSpecial Weather StatementCAEAiken61 min
Jun 10, 11:54 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick, Saluda51 min
Jun 11, 12:19 AM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more56 min
Jun 11, 12:58 AM EDTSevere Thunderstorm WarningCAEFairfield, Newberry, Richland51 min
Jun 11, 1:33 AM EDTSpecial Weather StatementCAEFairfield27 min
Jun 11, 1:34 PM EDTSpecial Weather StatementCAEEdgefield56 min
Jun 11, 1:45 PM EDTSevere Thunderstorm WarningCAEEdgefield45 min
Jun 11, 3:05 PM EDTSpecial Weather StatementCAESaluda25 min
Jun 11, 3:28 PM EDTSpecial Weather StatementCAESaluda47 min
Jun 11, 4:03 PM EDTSpecial Weather StatementCAEAiken, Barnwell42 min
Jun 11, 4:19 PM EDTSpecial Weather StatementCAEFairfield26 min
Jun 11, 4:50 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Jun 11, 4:57 PM EDTSpecial Weather StatementCAEBamberg63 min
Jun 11, 5:05 PM EDTFlash Flood WarningCAERichland3 hr
Jun 11, 5:07 PM EDTSpecial Weather StatementCAERichland23 min
Jun 11, 5:36 PM EDTSpecial Weather StatementCAEFairfield39 min
Jun 11, 6:00 PM EDTSpecial Weather StatementCAEKershaw60 min
Jun 11, 6:39 PM EDTSpecial Weather StatementCAEKershaw, Lancaster66 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.